# SDR AALA201612299017

- Difficulty date: December 9, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 60,951 hours, 22,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281520202
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAVATORY A HARDPOINT AT FLOORBEAM Y765 AND FRAME 16.  REPLACED THE FLOORBEAM IAW SRM 51-75-12.
